# SDR SWAA2022040666455

- Difficulty date: November 13, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: (F.B.) AFT CARGO COMPARTMENT INTERCOSTAL BS 787-807 AT S-27R IS CORRODED. WL 156 / INTERCOSTAL WAS FOUND TO HAVE 100% MATERIAL LOSS. REMOVED AND REPLACED NTERCOSTAL AT STA 787-807 STR 27R IAW BOEING DWG #146A8130 REV: B AND SRM 51-40-02-0G-0. APPLIED CIC TO THE NEW INTERCOSTAL IAW AMM 51-21-91-620-802 PARAGRAPH 3.C. P/N 146A8132-17
